# SDR ASOA2018102485275

- Difficulty date: October 18, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 60022032
- Condition: Corroded
- Location: Rudder
- Part time: 40,742 hours, 37,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731568 OP 36: RUDDER BOTTOM RIB P/N 600-22032 HAS EVIDENCE OF CORROSION. C/A:REPAIRED DAMAGE IAW SRM 51-21-06, 55-40-00, 51-25-01, STS EA 32-2018-208 AND EC/TC EA 32-2018-208 WO#559076.
